# SDR CA081031001

- Difficulty date: October 31, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Bell 206L-3
- Aircraft time: 7,651 hours
- Engine: Allsn 250C30P
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Coupling
- Part number: 327211
- Condition: Cracked
- Location: T/R Drive Shaft
- Component: Drive Shaft
- Component part number: 206040325017
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SHEDULED 100/300 HR INSP OF THE FWD T/R DRIVESHAFT SEGMENT THOMAS COUPLINGS, THE FWD THOMAS COUPLING WAS FOUND CRACKED. UPON FURTHER DISSASSEMBLY ONLY ONE OF THE LAMIATES WAS FOUND CRACKED. THE COUPLING WAS REMOVED FROM SERVICE AND REPLACED NEW. THE AFT COUPLING WAS ALSO INSPECTED FUTHER WITH NO DAMAGE NOTED.
